フルテキストファイル
著者
Okuyama Yoshifumi Department of lnformation and Knowledge Engincering, Faculty of Engineering,Tottori University
Chen Hong Department of lnformation and Knowledge Engincering, Faculty of Engineering,Tottori University
Takemori Fumiaki Department of lnformation and Knowledge Engincering, Faculty of Engineering,Tottori University 研究者総覧
キーワード
Frequency response
interval system
Kharitonov theorem
robust stability
uncertainty
nonlinearity
出版者
鳥取大学工学部
資料タイプ
紀要論文
ISSN・ISBN
0385-8596
書誌ID
AN00174610
掲載誌名
鳥取大学工学部研究報告
最新掲載誌名
鳥取大学工学部研究報告
28
1
開始ページ
19
終了ページ
24
発行日
1997-11
著者版フラグ
出版社版
掲載情報
鳥取大学工学部研究報告. 1997, 28(1), 19-24
部局名
工学部・工学研究科
言語
英語